PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 3 | 265-277
Tytuł artykułu

Lattice points in bodies of revolution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
3
Strony
265-277
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-07-27
poprawiono
1998-01-30
Twórcy
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049-Madrid, Spain
Bibliografia
  • [Ch-Iw] F. Chamizo and H. Iwaniec, On the sphere problem, Rev. Mat. Iberoamericana 11 (1995), 417-429.
  • [Ch] J.-R. Chen, Improvement on the asymptotic formulas for the number of lattice points in a region of the three dimensions (II), Sci. Sinica 12 (1963), 751-764.
  • [Ga] C. F. Gauss, De nexu inter multitudinem classium, in quas formae binariae secundi gradus distribuntur, earumque determinantem [II] (1837); Werke, Band 2, 269-291.
  • [Gr-Ko] S. W. Graham and G. Kolesnik, Van der Corput's Method of Exponential Sums, London Math. Soc. Lecture Note Ser. 126, Cambridge Univ. Press, Cambridge, 1991.
  • [H-B] D. R. Heath-Brown, Lattice points in the sphere, preprint, 1997. (To appear in the Proceedings of the Number Theory Conference held in Zakopane, Poland, 1997.)
  • [He] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. 75 (1962), 81-92.
  • [Hl] E. Hlawka, Über Integrale auf konvexen Körpern I, Monatsh. Math. 54 (1950), 1-36.
  • [Hu] M. N. Huxley, Exponential sums and lattice points II, Proc. London Math. Soc. (3) 66 (1993), 279-301.
  • [Iv] A. Ivić, The Riemann Zeta-Function, Wiley, 1985.
  • [Kr] E. Krätzel, Lattice Points, Kluwer, Dordrecht, 1988.
  • E. Krätzel and W. G. Nowak, Lattice points in large convex bodies, II, Acta Arith. 62 (1992), 285-295.
  • [Sp] M. Spivak, A Comprehensive Introduction to Differential Geometry, Vol. II, 2nd ed., Publish or Perish, 1979.
  • [Ti] E. C. Titchmarsh, The lattice-points in a circle, Proc. London Math. Soc. (2) 38 (1934), 96-115.
  • [Vi] I. M. Vinogradov, On the number of integer points in a sphere, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 957-968 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i3p265bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.